Multiplicity Of Homoclinic Orbits In Quasi-Linear Autonomous Lagrangian Systems

The existence of at least two homoclinic orbits is proved by A. Ambrosetti and V. Coti Zelati (Multiple homoclinic orbits for a class of conservative systems, Rend. Sem. Mat. Univ. Padova, 89 (1993), 177-194) for autonomous Lagrangian systems


Published in:
Discrete And Continuous Dynamical Systems, 27, 75-116
Year:
2010
ISSN:
1078-0947
Keywords:
Laboratories:




 Record created 2011-12-16, last modified 2018-03-17


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)